MathSciNet Relay Station
MathSciNet bibliographic data
MR1622136 60F05 (60G70 60J80)
Pakes, Anthony G. Extreme order statistics on Galton-Watson trees. Metrika 47 (1998), no. 2, 95–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement